Acta Applicandae Mathematica

, Volume 92, Issue 2, pp 97–111

The Exponentiated Type Distributions


DOI: 10.1007/s10440-006-9055-0

Cite this article as:
Nadarajah, S. & Kotz, S. Acta Appl Math (2006) 92: 97. doi:10.1007/s10440-006-9055-0


Gupta et al. [Commun. Stat., Theory Methods 27, 887–904, 1998] introduced the exponentiated exponential distribution as a generalization of the standard exponential distribution. In this paper, we introduce four more exponentiated type distributions that generalize the standard gamma, standard Weibull, standard Gumbel and the standard Fréchet distributions in the same way the exponentiated exponential distribution generalizes the standard exponential distribution. A treatment of the mathematical properties is provided for each distribution.

Key words

exponentiated exponential distribution exponentiated Fréchet distribution exponentiated gamma distribution exponentiated Gumbel distribution exponentiated Weibull distribution 

Mathematics Subject Classifications (2000)

33C90 62E99 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science + Business Media B.V. 2006

Authors and Affiliations

  1. 1.School of MathematicsUniversity of ManchesterManchesterUK
  2. 2.Department of StatisticsUniversity of NebraskaLincolnUSA

Personalised recommendations